Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Nonoscillation theorems for differential equations with deviating argument

Takaŝi Kusano and Hiroshi Onose

Vol. 63 (1976), No. 1, 185–192

The asymptotic behavior of nonoscillatory solutions of a class of n-th order nonlinear functional differential equations with deviating argument is investigated. Sufficient conditions are provided which ensure that all nonoscillatory solutions (or all bounded nonoscillatory solutions) of the equations under consideration approach zero as the independent variable tends to infinity. The criteria obtained prove to apply to equations with advanced argument as well as to equations with retarded argument.

Mathematical Subject Classification
Primary: 34K15
Received: 19 August 1975
Revised: 9 December 1975
Published: 1 March 1976
Takaŝi Kusano
Hiroshi Onose